Alert archive / Arkansas / Special Weather Statements in 2017
Special Weather Statement, NWS Little Rock, AR
NWS Little Rock, AR issued this special weather statement at Apr 29, 2017, 7:21 PM CDT for 4 counties in Arkansas. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 29, 2017, 7:21 PM CDT (00:21 UTC)
- Expired
- Apr 29, 2017, 8:15 PM CDT
- In force
- 54 min
- Issued by
- NWS Little Rock, AR
Counties Clark County, AR, Hot Spring County, AR, Montgomery County, AR, Pike County, AR
The radar
The Little Rock radar (KLZK), 138 km from the middle of the area, began a volume at 00:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 29, 8:20 PM CDT | TSTM WND DMG | Mount Ida, AR | NUMEROUS TREES WERE BLOWN DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 0.4 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1748 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 772 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 251 m²/s²
- 0-3 km storm-relative helicity
- 454 m²/s²
- Significant tornado parameter
- 3.0
- Supercell composite
- 19.0
The text
As transmitted.
961
WWUS84 KLZK 300021
SPSLZK
Special Weather Statement
National Weather Service Little Rock AR
721 PM CDT SAT APR 29 2017
ARZ041-042-052>054-300115-
Hot Spring AR-Pike AR-Clark AR-Garland AR-Montgomery AR-
721 PM CDT SAT APR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CLARK...PIKE...
SOUTHWESTERN GARLAND...CENTRAL HOT SPRING AND EASTERN MONTGOMERY
COUNTIES UNTIL 815 PM CDT...
At 720 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms near Narrows Dam to 6 miles south of Okolona.
Movement was northeast at 40 mph.
Dime size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Hot Springs... Arkadelphia...
Murfreesboro... Mount Ida...
Glenwood... Amity...
Caddo Valley... Norman...
Okolona... Daisy...
Gum Springs in Clark County... Daisy State Park...
Crater Of Diamonds State Park... Narrows Dam...
Meyers... Lofton...
Rockwell... DeGray Lake State Park...
Mauldin... Piney in Garland County...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3474 9363 3474 9355 3437 9286 3383 9326
3385 9330 3389 9330 3396 9337 3396 9348
3394 9352 3396 9362 3400 9373 3401 9382
3418 9382 3419 9387
TIME...MOT...LOC 0020Z 205DEG 36KT 3416 9379 3391 9332
$$
BrownWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this special weather statement went out at Apr 29, 3:12 PM CDT, 4 hours 9 minutes earlier.
Area forecast discussion, Apr 29, 3:12 PM CDT, 4 hours 9 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 312 PM CDT Sat Apr 29 2017 .SHORT TERM...Tonight Through Sunday Surface low pressure was anchored over north central Texas this afternoon, with a stationary boundary stretching northeast into eastern Oklahoma and northwestern Arkansas. Ascent across this region has led to a dramatic increase in convection this afternoon, with numerous showers and thunderstorms noted across western, northwestern, and even north central Arkansas. Observed rainfall rates have been in the 1.50 inch per hour range so far in the heavier bands, with Highfill receiving over 2 inches between 17z-19z. Flash flooding has already become a concern, with saturated soils and heavy rains leading to several water rescues in the Fayetteville and Rogers areas already today. Widespread 2-4 inch accumulations still appear likely across central and northern Arkansas through the remainder of today and tonight. This initial push of convection will be followed by a second round later tonight as stronger forcing for ascent moves in ahead of the upper low that will be approaching. As such, locally heavier amounts will not be out of the question. Storm motions, whether this afternoon, or with the cold front later tonight, will be roughly parallel to the lines of convection so training cells and resultant flash flooding will be an issue. Models are still insistent on a PWAT plume of roughly 2" along the cold front later tonight. In addition to northern Arkansas, suspect there will be a considerable flash flooding threat in southern and southeastern Arkansas tonight along the cold front as it moves through. The other concern will be severe storms. The special release 18z sounding shows and uncapped environment with considerable CAPE in place, on the order of 3,700 J/kg. Any storms that do develop this afternoon and evening will certainly have plenty of instability to work with. The limiting factor will be shear as it pertains to organized convection. Thus through this evening large hail and damaging winds will be the primary threat in addition to flash flooding. While shear isn't the best this afternoon, it will improve this evening and tonight ahead of the cold front as the low level jet kicks in. Model soundings suggest convection for central and southern Arkansas will still be surface-based, so the threat of severe storms will remain well into the evening and overnight hours. By daybreak Sunday morning, the cold front will be in central to eastern Arkansas and working its way eastward. Some convection will lag the front but the risk of any strong to severe storms will be nearly over with by daybreak I believe. && .LONG TERM...Sunday night Through Saturday On Sunday night, the cold front will be moving south and east of the area, with cooler air moving in behind it. As the closed upper low passes north of the area, there will be some wraparound cloud cover but this should clear out Monday, with the beginning of the week being fairly pleasant. Speaking of the front, as it hits nearly parallel upper flow to the south of the state, it will stall out. As an upper trough digs down into the Rockies, the flow will amplify again, and this will push the boundary back to the north as a warm front around Tuesday. The front looks to stall out somewhere over Arkansas, with several waves moving through and interacting with it. This will make showers and thunderstorms a good possibility through the end of the week. By late in the week, surface low pressure will form along the front, which will give it momentum. Of course, it looks like there will be a cutoff upper low dropping down into the southern plains into possibly the Arklatex region which would also give it a push. && .PRELIMINARY POINT TEMPS/POPS... Batesville AR 68 71 47 71 / 90 90 10 0 Camden AR 62 70 47 77 / 100 50 10 0 Harrison AR 63 65 42 67 / 90 50 10 10 Hot Springs AR 62 67 47 74 / 90 40 10 0 Little Rock AR 68 71 48 74 / 100 70 10 0 Monticello AR 69 71 51 76 / 90 90 10 0 Mount Ida AR 60 65 45 74 / 100 30 10 0 Mountain Home AR 66 69 43 68 / 90 60 10 10 Newport AR 69 72 49 70 / 90 90 10 0 Pine Bluff AR 68 70 49 74 / 100 80 10 0 Russellville AR 64 68 45 73 / 90 50 10 0 Searcy AR 69 72 47 72 / 90 80 10 0 Stuttgart AR 70 71 50 73 / 90 90 10 0 && .LZK Watches/Warnings/Advisories... Lake Wind Advisory until 9 PM CDT Sunday FOR Arkansas-Bradley- Calhoun-Clark-Cleburne-Cleveland-Dallas-Desha-Drew-Faulkner- Garland-Grant-Hot Spring-Independence-Jackson-Jefferson-Lincoln- Lonoke-Monroe-Ouachita-Prairie-Pulaski-Saline-Sharp-White- Woodruff. Flash Flood Watch through Sunday evening FOR Arkansas-Baxter- Boone-Clark-Cleburne-Conway-Dallas-Faulkner-Fulton-Garland-Grant- Hot Spring-Independence-Izard-Jackson-Jefferson-Johnson-Logan- Lonoke-Marion-Monroe-Montgomery-Newton-Perry-Pike-Polk-Pope- Prairie-Pulaski-Saline-Scott-Searcy-Sharp-Stone-Van Buren-White- Woodruff-Yell. Flash Flood Watch from 10 PM CDT this evening through Sunday evening FOR Bradley-Calhoun-Cleveland-Desha-Drew-Lincoln- Ouachita. && Short Term...64 / Long Term...57
Hazardous weather outlook, Apr 29, 5:05 AM CDT, 14 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 505 AM CDT Sat Apr 29 2017 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-301015- Boone-Marion-Baxter-Fulton-Sharp-Newton-Searcy-Stone-Izard- Independence-Johnson-Pope-Van Buren-Cleburne-Jackson-Logan-Conway- Faulkner-White-Woodruff-Scott-Yell-Perry-Polk-Montgomery-Garland- Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-Hot Spring-Grant- Jefferson-Arkansas-Dallas-Cleveland-Lincoln-Desha-Ouachita- Calhoun-Bradley-Drew- 505 AM CDT Sat Apr 29 2017 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Isolated to scattered severe storms will be possible today and tonight over much of Arkansas, as a frontal boundary and upper level system move through the region. This morning mainly an isolated strong to severe storm may be seen over northern Arkansas, with damaging winds and large hail the main factors. Later Saturday, the upper system and cold front gradually move across Arkansas, and additional strong to severe thunderstorms will develop later this afternoon, evening and into the overnight hours. Damaging winds, large hail and isolated tornadoes will be possible with the system and cold front. Also, moisture levels will increased significantly and very heavy rain will be seen, especially over western to northern areas of Arkansas. A bit less over central and southern areas. Rain amounts of 3 to 6 inches with isolated higher amounts will be possible today and tonight over northern areas, while 1 to 3 inches with a few isolated higher amounts will be seen over central and southern areas. These heavy rain amounts will lead to flash and river flooding over many parts of Arkansas. Residents need to follow the latest statements and possible warnings during this dangerous weather situation. A flash flood watch is in effect for the expected heavy rain, while winds will be elevated over mainly the eastern half of Arkansas, and a lake wind advisory is in effect. .DAYS TWO THROUGH SEVEN...Sunday Through Friday A line of thunderstorms should be exiting eastern Arkansas Sunday morning. Any severe thunderstorms will quickly weaken or move out of the area. The main severe threats would be damaging winds or large hail. Drier air moves into the state in the afternoon diminishing rain chances. The next system will arrive with a warm front Wednesday. Chances of showers and thunderstorms are expected Tuesday night continuing into Thursday. Severe thunderstorms are not expected with this system at this time. .Spotter Information Statement... Spotter activation may be needed later today through early Sunday. Please monitor the latest forecasts over the next couple of days. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 59/51
In the hours before
Special weather statement, Apr 29, 6:00 PM CDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Little Rock AR
600 PM CDT SAT APR 29 2017
ARZ004-012-013-022-023-292345-
Pope AR-Marion AR-Searcy AR-Newton AR-Van Buren AR-
600 PM CDT SAT APR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN NEWTON...SEARCY...
SOUTHERN MARION...NORTHWESTERN VAN BUREN...SOUTHEASTERN BOONE...
SOUTHWESTERN BAXTER AND NORTHEASTERN POPE COUNTIES UNTIL 645 PM
CDT...
At 600 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Dugger to near Witts Spring. Movement was
northeast at 45 mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Marshall... Marsena...
Kay... Evening Star...
Witts Spring... Duff...
Moore... Dabney...
Point Peter... Smyrna...
Maumee... Rush...
Lion Hill... Eula...
Bohannon... Woolum...
Imo... Watts...
St. Joe... Pindall...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3618 9246 3559 9271 3562 9305 3612 9291
3612 9289 3614 9289 3619 9247
TIME...MOT...LOC 2300Z 218DEG 38KT 3612 9282 3574 9290
62Special weather statement, Apr 29, 6:21 PM CDT, 1 hour before
Special Weather Statement
National Weather Service Little Rock AR
621 PM CDT SAT APR 29 2017
ARZ047-300000-
Monroe AR-
621 PM CDT SAT APR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WOODRUFF...SOUTHEASTERN
PRAIRIE...NORTHERN MONROE AND NORTHERN ARKANSAS COUNTIES UNTIL 700 PM
CDT...
At 621 PM CDT, Doppler radar was tracking a strong thunderstorm near
Clarendon, moving north at 50 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Brinkley... Clarendon...
Roe... Alfrey...
Allendale... Dobbs Landing...
Fargo... Aberdeen...
Dagmar WMA... Keevil...
Zent... Duncan...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3454 9128 3456 9129 3463 9142 3467 9141
3467 9138 3476 9138 3491 9132 3491 9129
3498 9129 3498 9124 3501 9123 3500 9115
3492 9115 3491 9111 3478 9110
TIME...MOT...LOC 2321Z 191DEG 43KT 3466 9126
BrownSpecial weather statement, Apr 29, 6:31 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Little Rock AR
631 PM CDT SAT APR 29 2017
ARZ038-041-042-052>054-300015-
Hot Spring AR-Pike AR-Clark AR-Yell AR-Garland AR-Montgomery AR-
631 PM CDT SAT APR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CLARK...PIKE...
SOUTHWESTERN GARLAND...SOUTHEASTERN SCOTT...SOUTHWESTERN YELL...
SOUTHEASTERN POLK...WEST CENTRAL HOT SPRING AND MONTGOMERY COUNTIES
UNTIL 715 PM CDT...
At 631 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Albert Pike Recreation Area to near Narrows
Dam. Movement was north at 50 mph.
Dime size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Murfreesboro... Mount Ida...
Glenwood... Amity...
Norman... Oden...
Daisy... Daisy State Park...
Crater Of Diamonds State Park... Narrows Dam...
Meyers... Lofton...
Mauldin... Albert Pike Recreation Area...
Muddy Creek WMA... Mimosa...
Gravelly... Black Springs...
Bonnerdale... Story...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A severe thunderstorm watch remains in effect until 1000 PM CDT for
western Arkansas.
LAT...LON 3471 9383 3476 9371 3499 9370 3444 9316
3399 9369 3403 9381 3408 9383 3418 9382
3419 9387 3435 9394
TIME...MOT...LOC 2331Z 194DEG 46KT 3435 9390 3410 9373
BrownSpecial weather statement, Apr 29, 6:43 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Little Rock AR
643 PM CDT SAT APR 29 2017
ARZ031>033-044-045-300030-
Pulaski AR-White AR-Lonoke AR-Faulkner AR-Conway AR-
643 PM CDT SAT APR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PERRY...SOUTHEASTERN
VAN BUREN...WESTERN LONOKE...NORTHEASTERN CONWAY...FAULKNER...
SOUTHWESTERN WHITE AND PULASKI COUNTIES UNTIL 730 PM CDT...
At 643 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from West Little Rock to near Ironton to Toltec
Mounds State Park. Movement was north at 40 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Little Rock... North Little Rock...
Conway... Sherwood...
Jacksonville... Cabot...
West Little Rock... Maumelle...
Downtown Little Rock... Lonoke...
North Little Rock Airport... Little Rock AFB...
Southwest Little Rock... Beebe...
Greenbrier... Ward...
Vilonia... England...
Mayflower... Wrightsville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3449 9198 3449 9206 3476 9248 3543 9261
3539 9248 3537 9248 3537 9243 3518 9185
TIME...MOT...LOC 2343Z 184DEG 34KT 3477 9241 3465 9224 3463 9208
62Local storm report, Apr 29, 6:50 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
650 PM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND DMG DE WITT 34.30N 91.33W
04/29/2017 ARKANSAS AR PUBLIC
SEVERAL LARGE TREES WERE BLOWN DOWN.
&&
44Special weather statement, Apr 29, 7:21 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Little Rock AR
721 PM CDT SAT APR 29 2017
ARZ041-042-052>054-300115-
Hot Spring AR-Pike AR-Clark AR-Garland AR-Montgomery AR-
721 PM CDT SAT APR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CLARK...PIKE...
SOUTHWESTERN GARLAND...CENTRAL HOT SPRING AND EASTERN MONTGOMERY
COUNTIES UNTIL 815 PM CDT...
At 720 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms near Narrows Dam to 6 miles south of Okolona.
Movement was northeast at 40 mph.
Dime size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Hot Springs... Arkadelphia...
Murfreesboro... Mount Ida...
Glenwood... Amity...
Caddo Valley... Norman...
Okolona... Daisy...
Gum Springs in Clark County... Daisy State Park...
Crater Of Diamonds State Park... Narrows Dam...
Meyers... Lofton...
Rockwell... DeGray Lake State Park...
Mauldin... Piney in Garland County...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3474 9363 3474 9355 3437 9286 3383 9326
3385 9330 3389 9330 3396 9337 3396 9348
3394 9352 3396 9362 3400 9373 3401 9382
3418 9382 3419 9387
TIME...MOT...LOC 0020Z 205DEG 36KT 3416 9379 3391 9332
BrownThe office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 7:13 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Lonoke, Pulaski, White | 47 min |
| Apr 29, 7:25 PM CDT | Severe Thunderstorm Warning | LZK | Dallas, Grant, Hot Spring, Saline | 22 min |
| Apr 29, 7:34 PM CDT | Special Weather Statement | LZK | Yell | 41 min |
| Apr 29, 7:45 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Pike | 45 min |
| Apr 29, 7:50 PM CDT | Special Weather Statement | LZK | Saline | 40 min |
| Apr 29, 7:57 PM CDT | Special Weather Statement | LZK | Cleburne, Stone | 48 min |
| Apr 29, 8:06 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Pulaski, Saline | 24 min |
| Apr 29, 8:17 PM CDT | Special Weather Statement | LZK | Arkansas, Monroe | 28 min |
| Apr 29, 8:24 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Perry, Pope, Saline | 51 min |
| Apr 29, 8:27 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry, Yell | 48 min |
| Apr 29, 8:27 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Pulaski, Saline | 48 min |
| Apr 29, 8:52 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Monroe, Prairie | 23 min |
| Apr 29, 8:58 PM CDT | Flash Flood Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Perry, Pike and 3 more | 3 hr |
| Apr 29, 8:59 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Garland, Perry, Pope, Saline, Yell | 46 min |
| Apr 29, 9:10 PM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, White, Woodruff | 50 min |
| Apr 29, 9:15 PM CDT | Special Weather Statement | LZK | Montgomery, Polk, Scott | 45 min |
| Apr 29, 9:24 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott | 31 min |
| Apr 29, 9:31 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Van Buren | 44 min |
| Apr 29, 9:36 PM CDT | Special Weather Statement | LZK | White | 39 min |
| Apr 29, 9:41 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike, Polk and 1 more | 49 min |
| Apr 29, 9:46 PM CDT | Tornado Warning | LZK | Cleburne, Conway, Faulkner, Van Buren | 18 min |
| Apr 29, 9:51 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Jackson, White | 39 min |
| Apr 29, 9:58 PM CDT | Special Weather Statement | LZK | Woodruff | 47 min |
| Apr 29, 10:10 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Van Buren, White | 50 min |
| Apr 29, 10:14 PM CDT | Tornado Warning | LZK | Garland, Montgomery, Perry, Yell | 31 min |
| Apr 29, 10:24 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, White | 24 min |
| Apr 29, 10:27 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Garland, Hot Spring, Perry, Pope and 3 more | 48 min |
| Apr 29, 10:51 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski, White | 24 min |
| Apr 29, 11:01 PM CDT | Special Weather Statement | LZK | Independence | 44 min |
| Apr 29, 11:05 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Hot Spring | 40 min |
| Apr 29, 11:11 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, White | 34 min |
| Apr 29, 11:13 PM CDT | Flash Flood Warning | LZK | Conway, Faulkner, Perry, Pulaski, Saline | 3 hr |
| Apr 29, 11:13 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Lonoke, Perry, Pulaski and 3 more | 47 min |
| Apr 29, 11:37 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, White | 38 min |
| Apr 29, 11:55 PM CDT | Flash Flood Warning | LZK | Cleburne, Faulkner, Independence, Jackson, White | 3 hr |
| Apr 29, 11:56 PM CDT | Special Weather Statement | LZK | Lonoke, Pulaski, White | 49 min |
| Apr 30, 12:07 AM CDT | Areal Flood Warning | LZK | Baxter, Boone, Fulton, Marion, Newton, Searcy | 9 hr |
| Apr 30, 12:07 AM CDT | Special Weather Statement | LZK | Jackson | 23 min |
| Apr 30, 12:09 AM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, White | 51 min |
| Apr 30, 12:14 AM CDT | Flash Flood Warning | LZK | Faulkner, Lonoke, Pulaski, Saline, White | 3 hr |
| Apr 30, 12:16 AM CDT | Areal Flood Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Perry, Pike and 3 more | 6 hr |
| Apr 30, 12:35 AM CDT | Tornado Warning | LZK | White, Woodruff | 25 min |
| Apr 30, 12:56 AM CDT | Tornado Warning | LZK | Jackson, White, Woodruff | 23 min |
| Apr 30, 1:06 AM CDT | Severe Thunderstorm Warning | LZK | Jackson, Prairie, Woodruff | 39 min |
| Apr 30, 1:58 AM CDT | Special Weather Statement | LZK | Grant, Jefferson, Lonoke, Prairie | 47 min |
| Apr 30, 2:12 AM CDT | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Garland, Grant, Independence and 9 more | 4 hr |
| Apr 30, 2:12 AM CDT | Tornado Warning | LZK | Jefferson, Lonoke, Prairie | 33 min |
| Apr 30, 2:30 AM CDT | Flash Flood Warning | LZK | Hot Spring | 3 hr |
| Apr 30, 2:54 AM CDT | Flash Flood Warning | LZK | Lonoke, Prairie, Pulaski, White, Woodruff | 4 hr |
| Apr 30, 2:57 AM CDT | Special Weather Statement | LZK | Prairie, Woodruff | 48 min |
| Apr 30, 3:12 AM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, Woodruff | 48 min |
| Apr 30, 3:53 AM CDT | Special Weather Statement | LZK | Jackson, Monroe, Woodruff | 52 min |
| Apr 30, 4:15 AM CDT | Special Weather Statement | LZK | Cleveland, Grant, Jefferson | 45 min |
| Apr 30, 4:36 AM CDT | Special Weather Statement | LZK | Lonoke, Prairie, Pulaski | 39 min |
| Apr 30, 4:45 AM CDT | Flash Flood Warning | LZK | Independence, Jackson, Woodruff | 3 hr |
| Apr 30, 4:52 AM CDT | Flash Flood Warning | LZK | Monroe, Prairie, Woodruff | 3 hr |
| Apr 30, 5:00 AM CDT | Special Weather Statement | LZK | Faulkner, Lonoke, Pulaski | 45 min |
| Apr 30, 5:14 AM CDT | Flash Flood Warning | LZK | Cleburne, Faulkner, Independence, Jackson, Lonoke, Prairie and 2 more | 3 hr |
| Apr 30, 5:22 AM CDT | Flash Flood Warning | LZK | Hot Spring | 6 hr |
| Apr 30, 5:56 AM CDT | Flash Flood Warning | LZK | Arkansas, Bradley, Cleveland, Desha, Drew, Jefferson and 3 more | 4 hr |
| Apr 30, 6:26 AM CDT | Flash Flood Warning | LZK | Faulkner, Lonoke, Pulaski, Saline | 2 hr |
| Apr 30, 7:27 AM CDT | Flash Flood Warning | LZK | Baxter | 6 hr |
| Apr 30, 8:12 AM CDT | Flash Flood Warning | LZK | Cleburne, Faulkner, Independence, Jackson, Lonoke, Monroe and 3 more | 3 hr |
| Apr 30, 8:34 AM CDT | Areal Flood Warning | LZK | Faulkner, Lonoke, Pulaski, Saline | 3 hr |
| Apr 30, 8:41 AM CDT | Areal Flood Warning | LZK | Faulkner, Lonoke, Pulaski, Saline | 3 hr |
| Apr 30, 11:07 AM CDT | Areal Flood Warning | LZK | Cleburne, Faulkner, Independence, Jackson, Lonoke, Monroe and 5 more | 9 hr |
| Apr 30, 11:07 AM CDT | Flash Flood Warning | LZK | Perry, Pulaski, Saline | 3 hr |
| Apr 30, 1:05 PM CDT | Areal Flood Warning | LZK | Baxter | 12 hr |
Nearby
Special Weather Statements in Arkansas, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.